# SDR SABA9700013

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153CC
- Make and model: Stbros SD360
- Aircraft serial: SH3753
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5027 - DURING CLIMB-OUT FROM CLT, THE LEFT ENGINE OIL PRESSURE BEGAN TO FLUX.  THE PRESSURE DROPPED DOWN INTO THE RED.  THE CAPT DECLARED AND EMERGENCY AND RETURNED TO CLT, MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE AND FOUND A LOOSE 'B' NUT ON AN OIL LINE.  THE LINE WAS TIGHTENED AND THERE WERE NO LEAKS NOTED DURING THE GROUND RUN.  (M)
